# SDR ASAA2017072721479

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,931 hours, 4,613 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED DURING RECALL AND RESET WHEN MASTER CAUTION WAS PUSHED.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT.   MASTER CAUTION RECALL SHOWED NO PACK LIGHTS AND BITE OF BOTH PACK/ZONE TEMP CONTROLLERS IAW FIM 21-62 TASK 801 SHOWED NO FAULTS LOGGED,  AND VERIFIED TEST PASSED FOR BOTH. DUE TO HISTORY, PERFORMED RAM AIR SYSTEM OPERATIONAL TEST IAW AMM 21-51-00-730-801 AND PACK FLOW CONTROL VALVE OPS TESTED IAW AMM 21-51-00-700-802.   ALL TESTS PASSED.
